# SDR DALA2020102703487

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 55,059 hours, 25,528 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR RT FWD CABIN CAUTION MESSAGE AT FL340.  CABIN DIFF PRESSURE OF 7.9 PSI.   CABIN ALTITUDE STEADY AT 6650 FT.  CORRECTIVE ACTION: PERFORMED DETAILED VISUAL INSPECTION OF RT FWD DOOR LATCHING MECHANISM POWER, PER A320 AMM 24-00.
